# SDR CKSA98097

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1193
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION FOUND LEVEL 2 CORROSION, STRINGER 32 HAS CORROSION AT STA 970.  REMOVED CORRODED STRINGER DAMAGE AND FOUND OUT OF LIMITS IAW L1011 SRM 51-10-02.  INSTALLED REPAIR IAW L1011 SRM 53-13-00 FIG 804.  CORROSION TASK CARD NUMBER C53-130-06.  NON-ROUTINE TASK CARD NUMBER 15893.
